# SDR RAIA950235

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14004114
- Condition: Moisture
- Location: Mlg
- Part time: 14,537 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7458 - BRAKES ARE EXTREMELY WEAK EXCEPT AT VERY LOW SPEEDS, OK WITH ANTI-SKID OFF.  MAINTENANCE CLEANED ALL FOUR ANTI-SKID TRANSDUCERS.  TAXI CHECK REVEALED NORMAL OPERATION.  (W)
